# SDR EISA99120

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Part number: 5913311
- Condition: Failed
- Location: P6 Panel
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, SMELLED SMOKE NOTICED NR 1 AFT AND NR 2 RT FORWARD CIRCUIT BREAKERS TRIPPED.  VISUAL SMOKE NOTICED ON TAXI IN.  INSPECTED ELECTRICAL SYSTEM FOR HEAT AND SMOKE DAMAGE.  REPLACED BOTH CIRCUIT BREAKERS IAW MM 24-50-1.  OPS CHECK GOOD.  (M)
